PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 69 | 3 | 199-215
Tytuł artykułu

Some generalizations of the Sₙ sequence of Shanks

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
69
Numer
3
Strony
199-215
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-02-22
Twórcy
  • Department of Computer Science, University of Manitoba, Winnipeg, Manitoba, Canada R3T 2NT
Bibliografia
  • [1] T. Azuhata, On the fundamental units and the class numbers of real quadratic fields II, Tokyo J. Math. 10 (1987), 259-270.
  • [2] L. Bernstein, Fundamental units and cycles, J. Number Theory 8 (1976), 446-491.
  • [3] L. Bernstein, Fundamental units and cycles in the period of real quadratic fields, Part II , Pacific J. Math. 63 (1976), 63-78.
  • [4] L. E. Dickson, History of the Theory of Numbers, Vol. II, Chelsea, 1971.
  • [5] F. Halter-Koch, Einige periodische Kettenbruchentwicklungen und Grundeinheiten quadratischer Ordnung, Abh. Math. Sem. Univ. Hamburg 59 (1989), 157-169.
  • [6] F. Halter-Koch, Reell-quadratische Zahlkörper mit grosser Grundeinheit, Abh. Math. Sem. Univ. Hamburg 59 (1989), 171-181.
  • [7] M. D. Hendy, Applications of a continued fraction algorithm to some class number problems, Math. Comp. 28 (1974), 267-277.
  • [8] C. Levesque, Continued fraction expansions and fundamental units, J. Math. Phys. Sci. 22 (1988), 11-14.
  • [9] C. Levesque and G. Rhin, A few classes of periodic continued fractions, Utilitas Math. 30 (1986), 79-107.
  • [10] R. A. Mollin and H. C. Williams, Consecutive powers in continued fractions, Acta Arith. 61 (1992), 233-264.
  • [11] R. A. Mollin and H. C. Williams, On the period length of some special continued fractions, Sém. Théorie des Nombres de Bordeaux 4 (1992), 19-42.
  • [12] A. Schinzel, On some problems of the arithmetical theory of continued fractions, Acta Arith. 6 (1961), 393-413.
  • [13] D. Shanks, On Gauss's class number problems, Math. Comp. 23 (1969), 151-163.
  • [14] D. Shanks, Class number, a theory of factorization and genera, in: Proc. Sympos. Pure Math. 20, Amer. Math. Soc., Providence, R.I., 1971, 415-440.
  • [15] H. C. Williams, A note on the period length of the continued fraction expansion of certain √D, Utilitas Math. 28 (1985), 201-209.
  • [16] H. C. Williams and M. C. Wunderlich, On the parallel generation of the residues for the continued fraction factoring algorithm, Math. Comp. 48 (1987), 405-423.
  • [17] Y. Yamamoto, Real quadratic fields with large fundamental units, Osaka J. Math. 8 (1971), 261-270.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav69i3p199bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.